More binary covering codes are normal

G.J.M. Wee, van

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)


It is shown that every optimal binary code with covering radius R=1 is normal. This (parity) proves a conjecture of Cohen, Lobstein, and Sloane (1986). It is also proved that codes with minimal distance 2R or 2R+1 are normal. A generalization of Frankl's construction (1987) of abnormal codes is given.
Original languageEnglish
Pages (from-to)1466-1470
JournalIEEE Transactions on Information Theory
Issue number6
Publication statusPublished - 1990


Dive into the research topics of 'More binary covering codes are normal'. Together they form a unique fingerprint.

Cite this